# SDR DALA2023080406317

- Difficulty date: July 24, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50055
- Aircraft time: 7,605 hours, 3,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 610625-14 ISSUED FOR CORROSION REPAIR TO WASTE BOX DOUBLER. FOLLOW ON ACTIONS REQUIRED. ACCOMPLISH SECTION II EVERY 1,000 FH UNTIL SECTION III. SECTION III REQUIRED PRIOR TO 10,000FH FROM SECTION I ACCOMPLISHMENT. ASSOCIATED ER/A 14-610625 ADDED FOR AC 8136. (LP# 2882877)
